Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can you eat ice cream if you have diabetes ?

Someone i know was just diagnosed with type 2 diabetes.. She s very confused as to what she can and can t eat.. Is ice cream out of the question.. or is there a certain kind that would be safe or does it matter? thanks! Also.. are all carbs bad for a diabetic.. just really confused on what she can and can t have..
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

It is okay for diabetics to eat sweets such as ice cream, but with caution, as these  foods are usually very high in calories and can wreak havoc on your blood glucose control. They add empty calories to your diet and provide very little nutritional benefit. There are NO foods which must be completely excluded from diabetic diet. It is also NOT necessary to avoid sugar competely. It IS necessary to follow the advice of your medical team and follow a diet that achieves a healthy weight.

Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor